# SDR CA000830027

- Difficulty date: August 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 555405
- Condition: Failed
- Location: Nlg Door
- Component: Ng Door Sel.Valv
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, WHEN SELECTING THE LANDING GEAR UP, THE NOSE DOOR OPEN WARNING APPEARED. MAINTENANCE REPLACED THE NOSE GEAR DOOR SELECTOR VALVE (P/N:55540-5, S/N OFF: 1131/S/N ON: 1197) AND THE PROX. SENSOR P/N: 8-648-07 & P/N: 8-648-08.
